Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surgery on Poincaré and normal spaces


Author: Frank Quinn
Journal: Bull. Amer. Math. Soc. 78 (1972), 262-267
MSC (1970): Primary 57B10, 57C60; Secondary 55D05, 55B20
DOI: https://doi.org/10.1090/S0002-9904-1972-12950-1
MathSciNet review: 0296955
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Brauder, \cyr Perestroĭki odnosvyaznykh mnogoobraziĭ, “Nauka”, Moscow, 1984 (Russian). Translated from the English by Yu. B. Rudyak; Translation edited and with a preface and an appendix by A. S. Mishchenko. MR 757717
  • 2. L. Jones, Patch spaces (to appear).
  • 3. N. Levitt, On the structure of Poincaré duality spaces, Topology 7 (1968), 369-388. MR 40 #2089. MR 248839
  • 4. N. Levitt, Generalized Thom spectra and transversality for spherical fibrations, Bull. Amer. Math Soc. 76 (1970), 727-731. MR 41 #2689. MR 258042
  • 5. F. Quinn, $B\sb{(TOP\sb n)}\sim$ and the surgery obstruction. II (to appear).
  • 6. C. T. C. Wall, Poincaré complexes. I, Ann. of Math. (2) 86 (1967), 213-245. MR 36 #880. MR 217791
  • 7. C. T. C. Wall, Surgery of compact manifolds, Academic Press, New York, 1971. MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57B10, 57C60, 55D05, 55B20

Retrieve articles in all journals with MSC (1970): 57B10, 57C60, 55D05, 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12950-1

American Mathematical Society